Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

61 Publications


2025 | Published | Journal Article | IST-REx-ID: 19027 | OA
Multilevel Monte Carlo methods for the Dean–Kawasaki equation from fluctuating hydrodynamics
F. Cornalba, J.L. Fischer, SIAM Journal on Numerical Analysis 63 (2025) 262–287.
[Published Version] View | Files available | DOI | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 13129 | OA
Bias in the representative volume element method: Periodize the ensemble instead of its realizations
N. Clozeau, M. Josien, F. Otto, Q. Xu, Foundations of Computational Mathematics 24 (2024) 1305–1387.
[Published Version] View | Files available | DOI | WoS
 

2024 | Published | Journal Article | IST-REx-ID: 12486 | OA
Delayed blow-up and enhanced diffusion by transport noise for systems of reaction-diffusion equations
A. Agresti, Stochastics and Partial Differential Equations: Analysis and Computations 12 (2024) 1907–1981.
[Published Version] View | Files available | DOI | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 14797 | OA
Annealed quantitative estimates for the quadratic 2D-discrete random matching problem
N. Clozeau, F. Mattesini, Probability Theory and Related Fields 190 (2024) 485–541.
[Published Version] View | Files available | DOI | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 15098 | OA [Published Version] View | Files available | DOI | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 17462 | OA
Artificial boundary conditions for random elliptic systems with correlated coefficient field
N. Clozeau, L. Wang, Multiscale Modeling and Simulation 22 (2024) 973–1029.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 17481 | OA
Quantitative convergence of the vectorial Allen–Cahn equation towards multiphase mean curvature flow
J.L. Fischer, A. Marveggio, Annales de l’Institut Henri Poincare C 41 (2024) 1117–1178.
[Published Version] View | Files available | DOI
 

2024 | Published | Journal Article | IST-REx-ID: 18926 | OA
BV solutions for mean curvature flow with constant angle: Allen-Cahn approximation and weak-strong uniqueness
S. Hensel, T. Laux, Indiana University Mathematics Journal 73 (2024) 111–148.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 14451 | OA
Multi-objective reward generalization: improving performance of Deep Reinforcement Learning for applications in single-asset trading
F. Cornalba, C. Disselkamp, D. Scassola, C. Helf, Neural Computing and Applications 36 (2024) 617–637.
[Published Version] View | Files available | DOI | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 17372 | OA [Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 17887 | OA
Approximation of classical two-phase flows of viscous incompressible fluids by a Navier–Stokes/Allen–Cahn system
H. Abels, J.L. Fischer, M. Moser, Archive for Rational Mechanics and Analysis 248 (2024).
[Published Version] View | Files available | DOI | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 12178 | OA
The stochastic primitive equations with transport noise and turbulent pressure
A. Agresti, M. Hieber, A. Hussein, M. Saal, Stochastics and Partial Differential Equations: Analysis and Computations 12 (2024) 53–133.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 12485 | OA
The critical variational setting for stochastic evolution equations
A. Agresti, M. Veraar, Probability Theory and Related Fields 188 (2024) 957–1015.
[Published Version] View | Files available | DOI | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 14884 | OA
Stochastic homogenization of micromagnetic energies and emergence of magnetic skyrmions
E. Davoli, L. D’Elia, J. Ingmanns, Journal of Nonlinear Science 34 (2024).
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 15119 | OA
Stochastic maximal Lp(Lq)-regularity for second order systems with periodic boundary conditions
A. Agresti, M. Veraar, Annales de l’institut Henri Poincare Probability and Statistics 60 (2024) 413–430.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 15334 | OA
Sharp interface limit for a Navier–Stokes/Allen–Cahn system in the case of a vanishing mobility
H. Abels, M. Fei, M. Moser, Calculus of Variations and Partial Differential Equations 63 (2024).
[Published Version] View | Files available | DOI | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 10173 | OA
Optimal decay of the parabolic semigroup in stochastic homogenization for correlated coefficient fields
N. Clozeau, Stochastics and Partial Differential Equations: Analysis and Computations 11 (2023) 1254–1378.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 10550 | OA
Global renormalised solutions and equilibration of reaction-diffusion systems with non-linear diffusion
K. Fellner, J.L. Fischer, M. Kniely, B.Q. Tang, Journal of Nonlinear Science 33 (2023).
[Published Version] View | Files available | DOI | WoS | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 10551 | OA
The Dean-Kawasaki equation and the structure of density fluctuations in systems of diffusing particles
F. Cornalba, J.L. Fischer, Archive for Rational Mechanics and Analysis 247 (2023).
[Published Version] View | Files available | DOI | WoS | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 13043 | OA
Weak-strong uniqueness for the mean curvature flow of double bubbles
S. Hensel, T. Laux, Interfaces and Free Boundaries 25 (2023) 37–107.
[Published Version] View | Files available | DOI | WoS | arXiv
 

Filters and Search Terms

department=JuFi

Search

Filter Publications

Display / Sort

Export / Embed